Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 325840, 5 pages
http://dx.doi.org/10.1155/2014/325840
Research Article

Two New Types of Fixed Point Theorems in Complete Metric Spaces

1Department of Mathematics, Arak Branch, Islamic Azad University, Arak, Iran
2Department of Mathematics, Lahore University of Management Sciences, Lahore 54792, Pakistan
3Department of Mathematics and Informatics, University Politehnica of Bucharest, 060042 Bucharest, Romania

Received 12 May 2014; Accepted 13 June 2014; Published 26 June 2014

Academic Editor: Abdul Latif

Copyright © 2014 Farshid Khojasteh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce two new types of fixed point theorems in the collection of multivalued and single-valued mappings in complete metric spaces.